REPRESENTATION OF SOLUTION TO CAUCHYS PROBLEM FOR A PARABOLIC SYSTEM BY A WIENER INTEGRAL

被引:0
作者
KOVALCHIK, I
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1961年 / 138卷 / 06期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:1284 / &
相关论文
共 4 条
[1]   THE GENERALIZED HEAT FLOW EQUATION AND A CORRESPONDING POISSON FORMULA [J].
CAMERON, RH .
ANNALS OF MATHEMATICS, 1954, 59 (03) :434-462
[2]  
KOVALCHIK IM, 1960, UKR MAT ZH, V12, P25
[3]  
TINGLEY AJ, 1956, P AM MATH SOC, V7, P846
[4]  
[No title captured]